# SDR USAA20101021BB065

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE FLASHLIGHT AT THE RIGHT EMERGENCY EXIT JUMPSEAT WAS INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
